# SDR 7AJA20130410001

- Difficulty date: April 9, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N266RD
- Make and model: Beech C90A
- Aircraft serial: LJ1633
- Aircraft time: 3,218 hours, 3,859 cycles
- Engine: Pwa PT6A21
- Engine time: 3,218 hours, 3,859 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Flight Dir
- Condition: Failed
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE FLIGHT DIRECTOR FAILED JUST AFTER TAKEOFF, UPON REACHING 400FT AGL THE YAW DAMPER WAS ENGAGED AND THE RED FD CAME ON.  THE TEST SWITCH WAS CHECKED AND THE FD CAME BACK ON FOR A SHORT PERIOD OF TIME THEN FAILED AGAIN.  THE FLIGHT WAS RETURNED BACK TO THE AIRPORT.
